RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2006, Volume 42, Issue 3, Pages 73–77 (Mi ppi54)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

On Fragments of Words

V. K. Leont'eva, S. A. Mukhinab

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: We find a precise value of the function $F_N(m,n,k)$, which is the number of binary words of length $N$ and weight $m$ that contain an arbitrary word of length $n$ and weight $k$ as a fragment. As a consequence, we obtain a known result on the number of binary words of length $N$ that contain a fixed word of length $n$ as a fragment.

Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2006, 42:3, 230–233

Bibliographic databases:

UDC: 621.391.1:003
Received: 10.05.2006

Citation: V. K. Leont'ev, S. A. Mukhina, “On Fragments of Words”, Probl. Peredachi Inf., 42:3 (2006), 73–77; Problems Inform. Transmission, 42:3 (2006), 230–233

Citation in format AMSBIB
\Bibitem{LeoMuk06}
\by V.~K.~Leont'ev, S.~A.~Mukhina
\paper On~Fragments of Words
\jour Probl. Peredachi Inf.
\yr 2006
\vol 42
\issue 3
\pages 73--77
\mathnet{http://mi.mathnet.ru/ppi54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261564}
\transl
\jour Problems Inform. Transmission
\yr 2006
\vol 42
\issue 3
\pages 230--233
\crossref{https://doi.org/10.1134/S0032946006030069}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750200766}


Linking options:
  • http://mi.mathnet.ru/eng/ppi54
  • http://mi.mathnet.ru/eng/ppi/v42/i3/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Leont'ev, S. A. Mukhina, “On Fragments of Words over a $q$-ary Alphabet”, Problems Inform. Transmission, 44:3 (2008), 226–232  mathnet  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:378
    Full text:97
    References:45
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020